# SDR EISA98093

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47329
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1039
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORKCARD, FOUND DENT 1.5 INCHES BY 1.75 INCHES AT FS 1039 BELOW CUSPLINE OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 53-04 AND SRM 51-30-2.  (X)
